# SDR 95ZZZX4593

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52202
- Make and model: Mooney M20K
- Aircraft serial: 251204
- Engine: Cont TSIO360MB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Part number: SA632310S
- Condition: Screws Loose
- Location: Rocker Cover
- Part time: 16 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TALKING TO ANOTHER MECHANIC WHO HAD SIMILAR PROBLEM (LOOSE ROCKER COVER SCREWS), CHECKED SUBJECT AIRCRAFT AND FOUND LIKE CONDITION.  DUE TO SILICONE GASKETS BEING INSTALLED, FOUND SCREWS WOULD LOOSEN OVER TIME.  RE-INSTALLED SCREWS USING LOCKTITE TO PREVENT RECURRENCE.  SUBMITTER STATED IT SHOULD BE NOTED THESE GASKETS DID NOT COME WITH SPECIAL INSTALLATION INSTRUCTIONS TO THIS EFFECT.  IF CONDITION IS ALLOWED TO EXIST, COVER SEPARATION AND OIL LOSS COULD RESULT.
